# SDR CA140314006

- Difficulty date: March 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PILOT REPORTED AN ELECTRONIC ENGINE CONTROL FAULT. THE ENGINE WAS FLOWN IN MANUAL MODE AND SUBSEQUENT INTERMITTENT FIRE ALARMS OCCURRED. THE ACFT LANDED SAFELY.  POST FLIGHT INSPECTION FOUND EVIDENCE OF BURNING ON THE ENGINE.
